# SDR AALA202306080560

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 62,541 hours, 26,073 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR RUBS ON FLOOR AND IS DIFFICULT TO OPEN AND CLOSE INFLIGHT. TIGHTEN FLIGHT DECK DOOR HINGE SCREWS. LUBE LOWER SEAL AND OPERATION CHECKED ON GROUND PER AMM 52-51-00. OK FOR SERVICE.
